# SDR 72406N503CS01

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N503CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605205
- Aircraft time: 5,008 hours, 3,301 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666000133
- Condition: Frayed
- Location: Elevator
- Part time: 5,008 hours, 3,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PMI ADVISED OF POSSIBLE CABLE WEAR PROBLEMS ON 560XL AIRCRAFT BASED ON INFO RECEIVED FROM OTHER OPERATORS.  WE PUT THIS AIRCRAFT DOWN AND HAD THE ELEVATOR TRIM CABLES INSPECTED IN THE AREAS IDENTIFIED BY PMI.  THE LT CABLE WAS FOUND TO HAVE NUMEROUS BROKEN STRANDS.  IT WAS DECIDED TO REPLACE ALL ELEVATOR TRIM CABLES IN TAIL.  THE CABLES WERE REPLACED AND THE FAILED CABLE WAS GIVEN TO CESNNA FOR EVALUATION.  THE AIRCRAFT WAS RETURNED TO SERVICE AFTER CABLES WERE REPLACED AND AIRCRAFT HAD AN OPERATIONAL TEST FLIGHT.  THE FAILED CABLE HAD NO EFFECT ON FLIGHT CONTROLABILITY AND FLIGHT CREWS WERE NOT AWARE OF CABLE CONDITION.
